# SDR SWAA2013050715675

- Difficulty date: April 29, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 34,879 hours, 23,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 5919571119
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B BUTE DOOR CRACKED.  REPAIRED BUTE DOOR PER SRM.
